# SDR 2007FA0000543

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle Valve
- Condition: Missing
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE END OF THE FLIGHT, PILOT REPORTED THAT THE ENGINE WOULD NOT IDLE.  DURING INSPECTION OF THE CARBURETOR,  MECHANIC FOUND THE MIXTURE ADJUSTMENT NEEDLE VALVE MISSING.  CARBURETOR WAS REMOVED AND SENT BACK FOR REPAIR.
